# SDR CA190314007

- Difficulty date: November 30, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 52,308 hours
- System (JASC): 2300 · Communications System
- Part: Capacitor
- Part number: CAU2583AB03
- Condition: Wrong Part
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RCAU PN CAU2583AB03 S/N 300 RECEIVED FOR REPAIR (CMM 23-51-81). PREVIOUSLY REPAIRED BY PRECISION ELECTRONICS LLC UNDER SERVICE ORDER 2020387 (9/23/2016) AND SERVICE ORDER 5073439 (11/15/2017).  3 TYPES OF NON-CONFORMANCES ARE IDENTIFIED:  #1 STANDARD PARTS FROM THE COMMERCE WITH DIFFERENT PART NUMBERS, BUT WITH IDENTICAL CHARACTERISTICS.  * OEM PN 222203690004 (50V, 10 MF), DESCRIPT. CAPACITOR C16 (PILOT AND COPILOT AMPLI BOARD), DWG LOC.: FIG 03 -150A, QTY: 2, PRECISION ELEC. P/N: ESMG500ELL100ME11D (50V, 10 MF)   * OEM PN ECEAEU102-25 (1000 MF, 25V), DESCRIPT. CAPACITOR C17 (PILOT & COPILOT AMPLI BOARD) DWG LOC.: FIG 03 -180A, QTY:2, PRECISION ELEC. P/N:MAL211816102E3 (1000 MF, 25V)   #2 STANDARD PARTS FROM THE COMMERCE WITH DIFFERENT PART NUMBERS AND DIFFERENT CHARACTERISTICS.  *OEM PN VN2410L (240V, 200 MA, 10 OHMS), DESCRIPT. TRANSISTOR MOSFET, DWG LOC.:Q13, Q14 (PILOT AUDIO BOARD) 05 -360A AND Q3, Q8-Q14 (COPILOT AUDIO BOARD) FIG 05 -360A QTY: 2 AND 8 PRECISION ELECT. P/N VN1206L-G (120V, 1A, 6 OHMS)   *OEM P/N ECEA1VU33MF35V, DESCRIPT. CAPACITOR DWG LOC.:C25, C34 (PILOT & COPILOT AUDIO BOARD) FIG 03 -210A QTY:4 PRECISION ELECT. P/N UNKNOWN, IDENTIFICATION OF CHANGE ON SERVICE ORDER OF PREVIOUS REPAIR STATION, BUT NO P/N IDENTIFIED.  *OEM PN ECEA1EU100MF25V, DESCRIPT. CAPACITOR, DWG LOC.:C81 (AUDIO BOARD) FIG 06 090A QTY: 1, PRECISION ELECT. P/N UNKNOWN, IDENTIFICATION OF CHANGE ON SERVICE ORDER OF PREVIOUS REPAIR STATION , BUT NO P/N IDENTIFIED.  #3 COMPONENTS NOT MANUFACTURED BY THE OEM.  *OEM PN 2626AA96, DESCRIPT. RELAY AND INSULATOR, DWG LOC.:K1, K4, K5, K6 (COPILOT AUDIO BOARD) FIG 05 090A, QTY 4, PRECISION ELECT. P/N 253309001PE AND P/N 253310001PE-INS, DIFFERENCES DETECTED: PRECISION ELECTRONICS RELAY DOESN`T CONTAIN THE LETTER A ON THE CORNER OF THE PRINTED CIRCUIT AND THERE`S NO CUT CORNER.   *OEM PN 2626AA01201, DESCRIPT. RELAY, DWG LOC.: K14/K15 (PILOT AUDIO BOARD) 05 -100A QTY: 2 PRECISION ELECT. P/N 253310001PE (TC# 20190314007)
